Alert archive / Colorado / Special Weather Statements in 2025
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 1, 2025, 2:18 PM MDT for Huerfano County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2025, 2:18 PM MDT (20:18 UTC)
- Expired
- Aug 1, 2025, 2:45 PM MDT
- In force
- 27 min
- Issued by
- NWS Pueblo, CO
- Hail
- 0.75 in
- Wind
- 50
County Huerfano County, CO
The radar
The Pueblo radar (KPUX), 142 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
788
WWUS85 KPUB 012018
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
218 PM MDT Fri Aug 1 2025
COZ074-088-012045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
218 PM MDT Fri Aug 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 245 PM MDT...
At 218 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boncarbo, or 14 miles northwest of Trinidad. This thunderstorm was
nearly stationary.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Boncarbo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3727 10486 3734 10461 3729 10456 3720 10453
3713 10476
TIME...MOT...LOC 2018Z 338DEG 3KT 3725 10474
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
$$
kamWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 1, 11:29 AM MDT, 2 hours 49 minutes earlier. Its key messages:
- Daily showers and storms continue into Saturday with the threat of heavy rain and localized flash flooding.
- Threat for strong to severe thunderstorms continues across the plains today and Saturday.
- A warming and drying trend sets in for Sunday into next week.
Area forecast discussion, Aug 1, 11:29 AM MDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1129 AM MDT Fri Aug 1 2025 .KEY MESSAGES... - Daily showers and storms continue into Saturday with the threat of heavy rain and localized flash flooding. - Threat for strong to severe thunderstorms continues across the plains today and Saturday. - A warming and drying trend sets in for Sunday into next week. && .SHORT TERM /THROUGH TONIGHT/... Issued at 302 AM MDT Fri Aug 1 2025 Current water vapor imagery and upper air analysis indicates modest west to southwest flow aloft across the region, with upper level high pressure building across the southern Rockies as a broad upper trough persists across the Pacific Northwest Coast. Water vapor imagery continues to indicate drier air in place across the Great Basin, with dew points in the teens and 20s across eastern Nevada into Utah at this time. GOES Blended Total Water Vapor imagery indicates the main subtropical moisture plume across Old Mexico into the Southern Rockies and Southern High Plains. Regional radars are indicating scattered showers and storms lingering across the northeast Colorado Plains and across the Southwest mountains, with with a few storms continuing to percolate across eastern Las Animas, Bent, Prowers and Baca counties at this time. A similar weather pattern remains on tap as the previous day, with models indicating another slight increase in westerly flow aloft, as another West Coast short wave translates across the Intermountain West and Northern Rockies through tonight. Models continue to indicate slight drying aloft with PWATs ranging from 0.5 inches to 1.2 inches across the far southeast plains. There will still be enough moisture to work with strong summer solar insolation to support scattered to numerous showers and storms developing over the higher terrain this afternoon, with storms spreading east across the high mountain valleys and immediate adjacent plains through the late afternoon and out across the far southeast plains through the late afternoon and evening. Latest HREF data indicates mean CAPE of 500-1000 j/kg across the higher terrain, with mean CAPE of 1000-2000 j/kg across the eastern plains, greatest east of the I-25 Corridor. With easterly low level flow prevailing across the plains, bulk shears are progged with increase to between 25-35kts this afternoon, which will support the potential for strong to severe storms producing large hail and strong outflow winds, especially east of the I-25 Corridor. Storms will also be capable of producing heavy rain, with localized flash flooding possible if the heavy rain falls on area burn scars, in urban areas, or in areas where soils have become saturated due to previous days of rain. Storms should diminish through the late evening, with partial clearing into early Saturday morning. Temperatures look to warm slightly today, with highs in the 80s to around 90 across the plains, 60s and 70s across the higher terrain and into the low 80s across the high mountain valleys. Overnight lows fall into 50s to low 60s across the plains, and mainly in the 30s and 40s across the higher terrain. && .LONG TERM /SATURDAY THROUGH THURSDAY/... Issued at 302 AM MDT Fri Aug 1 2025 Saturday...Broad ridge of high pressure will remain in place across the Desert SW, with weaker west-northwest flow aloft, and warm southerly flow continuing at the surface. Models are indicating some drying taking place from west to east, and forecast dewpoints point to the llvl moisture pool shrinking and retreating back to the eastern border. Taking a look at model CAPE, anywhere from 1800-2300 j/kg of CAPE will reside across the far eastern plains which corresponds well with predicted dewpoints. Add to this bulk shear of 40-45 kts and another upper disturbance crossing the Rockies through the day, and all indications point to increasing severe wx potential. SPC has the eastern plains from approx Crowley and Otero counties and eastward within a Marginal area for severe wx, and Kiowa, Bent, Prowers and Baca counties within a Slight. WPC has also included the far eastern plains within a Marginal area for excessive rainfall, taking into account the potential for periods of heavy rainfall from slow-moving storms. As has been mentioned before, with multiple days of spotty moderate to heavy rainfall, keep track of those areas that are developing saturated ground as that will be the precursor for potential flooding issues. Plan on high temps in the upper 70s to lower 80s for the high valleys, and mid 80s to mid 90s for the plains. Sunday through Tuesday...Upper ridge builds back into the Four Corners region starting Sunday, with the ridge axis situated over NM and CO. This will provide for dry and very warm conditions with temps climbing back up to normal to slightly above normal. As for precip chances, isolated at best and mainly tied to the higher terrain, though models are hinting at dryline interactions that could try and spill back into Colorado. As for temps, look for highs in the 80s for the high valleys all three days. Across the plains, temps will warm into the upper 80s to mid 90s Sunday and Monday, then 90s to around 100F for Tuesday. Wednesday and Thursday...Upper ridge starts to flatten and spread to the east, opening the door for northern upper disturbances to sneak back down into Colorado and help off more convection. Though temps are expected at this time to remain very hot, precip chances increase to scattered for the higher terrain both days, with isolated convection developing across the plains. Moore && .AVIATION /18Z TAFS THROUGH 18Z SATURDAY/... Issued at 1128 AM MDT Fri Aug 1 2025 For KCOS and KALS..Showers and thunderstorms are expected this afternoon, mainly from 20Z through 00Z. Brief reductions to MVFR visibility with heavier rain showers will be possible during stronger storms, along with gusty and erratic thunderstorm outflow winds. Showers and storms clear after 00Z, giving wat to VFR conditions through the overnight hours. There will be a window where lower cloud decks will be possible as southeasterly winds look to linger into the 03 to 07Z timeframe, but once winds shift around to northeast and eventually northwest, clouds are expected to lift and eventually clear through Saturday morning. Fog development is not expected. For KPUB..VFR conditions are expected, with slight (30%) chances for showers and thunderstorms between 22Z and 02Z later this afternoon and into this evening. Thunderstorm outflow winds will also be possible today, which may extend well away from storms themselves. Brief reductions to MVFR visibilities may be possible if a stronger storm manages to move over station, though chances are low at this point. VFR conditions are expected after around 02Z this evening. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MW LONG TERM...MOORE AVIATION...EHR
Hazardous weather outlook, Aug 1, 11:33 AM MDT, 2 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1133 AM MDT Fri Aug 1 2025 COZ058>089-093>099-021745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1133 AM MDT Fri Aug 1 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorm are expected to develop over the higher terrain this afternoon. Storms will spread east across the high mountain valleys and the immediate adjacent plains through the late afternoon and out across the far southeast plains through the evening. Storms will be capable of producing heavy rain, with localized flash flooding possible across area burn scars, urban areas and areas where soils have become saturated from previous days of rain. Other storm threats include gusty winds up to 45 mph, frequent lightning and small hail, with one or two storms along and east of the I-25 Corridor capable of producing strong winds up to 60 mph and large hail up the size of quarters. One or two landspouts may also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms with potentially heavy rainfall are forecast Saturday across the eastern plains, with the main concerns being lightning and heavy rainfall. Flash flooding will be possible, especially in areas that have seen recent heavy rainfall, urban areas and burn scars. There is the potential for strong to severe thunderstorms to develop across the far eastern plains, closer to the eastern border, into the evening. The main threats from these stronger storms will be gusty outflow winds up to 60 mph and large hail. Drier, hotter conditions move into the region starting Sunday. Mountain areas could see a few daily afternoon and evening showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. EHR/27
In the hours before
Local storm report, Aug 1, 9:27 AM MDT, 4 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
927 AM MDT Fri Aug 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Tornado 7 S Westcliffe 38.04N 105.44W
07/30/2025 Custer CO Public
This corrects the previous report. Brief
landspout tornado developed over an open
field in Custer County. 3 power poles were
damaged. A virtual damage assessment was
completed with a rating of EF-0 and 85 MPH
max wind gusts. The original report was
given by our spotter CU41.
&&Special weather statement, Aug 1, 12:09 PM MDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1209 PM MDT Fri Aug 1 2025
COZ066>068-011845-
La Garita Mountains Above 10000 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
1209 PM MDT Fri Aug 1 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MINERAL COUNTY
THROUGH 1245 PM MDT...
At 1208 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Lake City, or 49 miles south of Gunnison, moving
southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Creede.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3794 10714 3794 10711 3789 10688 3769 10698
3776 10714
TIME...MOT...LOC 1808Z 296DEG 11KT 3786 10718
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
KTSpecial weather statement, Aug 1, 1:24 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
124 PM MDT Fri Aug 1 2025
COZ061>063-065-072-073-076-077-012000-
Western/Central Fremont County Below 8500 Ft CO-
Central Chaffee County Below 9000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
124 PM MDT Fri Aug 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CHAFFEE...WEST
CENTRAL FREMONT AND NORTHEASTERN SAGUACHE COUNTIES THROUGH 200 PM
MDT...
At 124 PM MDT, Doppler radar was tracking a strong thunderstorm near
Poncha Springs, or 49 miles east of Gunnison, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Poncha Springs, Swissvale, Howard, Decker Burn Scar, and Poncha Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3842 10612 3852 10609 3853 10579 3836 10580
3837 10598
TIME...MOT...LOC 1924Z 268DEG 21KT 3846 10602
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Aug 1, 1:37 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
137 PM MDT Fri Aug 1 2025
COZ074-088-012015-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
137 PM MDT Fri Aug 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 215 PM MDT...
At 137 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gulnare, or 15 miles northwest of Trinidad, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Trinidad, Gulnare, and Boncarbo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3728 10489 3737 10478 3732 10436 3719 10445
3713 10454
TIME...MOT...LOC 1937Z 288DEG 24KT 3728 10476
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Aug 1, 2:08 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
208 PM MDT Fri Aug 1 2025
COZ067-068-070-071-012045-
Southern San Luis Valley CO-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
208 PM MDT Fri Aug 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ALAMOSA...
SOUTHEASTERN RIO GRANDE AND EASTERN CONEJOS COUNTIES THROUGH 245 PM
MDT...
At 207 PM MDT, Doppler radar was tracking a strong thunderstorm over
Capulin, or 15 miles southwest of San Luis Valley Airport, moving
east at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Manassa, Sanford, La Jara, Romeo, Capulin, and Bountiful.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3707 10610 3738 10638 3745 10590 3714 10578
TIME...MOT...LOC 2007Z 253DEG 10KT 3730 10610
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamSpecial weather statement, Aug 1, 2:18 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
218 PM MDT Fri Aug 1 2025
COZ074-088-012045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
218 PM MDT Fri Aug 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 245 PM MDT...
At 218 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boncarbo, or 14 miles northwest of Trinidad. This thunderstorm was
nearly stationary.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Boncarbo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3727 10486 3734 10461 3729 10456 3720 10453
3713 10476
TIME...MOT...LOC 2018Z 338DEG 3KT 3725 10474
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:04 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jul 31, 6:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jul 31, 6:58 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jul 31, 7:20 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 40 min |
| Jul 31, 7:31 PM MDT | Special Weather Statement | PUB | Fremont | 29 min |
| Jul 31, 7:49 PM MDT | Flash Flood Warning | PUB | Fremont | 102 min |
| Jul 31, 8:02 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| Jul 31, 8:57 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Aug 1, 12:09 PM MDT | Special Weather Statement | PUB | Mineral | 36 min |
| Aug 1, 1:24 PM MDT | Special Weather Statement | PUB | Chaffee | 36 min |
| Aug 1, 1:37 PM MDT | Special Weather Statement | PUB | Las Animas | 38 min |
| Aug 1, 2:08 PM MDT | Special Weather Statement | PUB | Conejos | 37 min |
| Aug 1, 2:42 PM MDT | Special Weather Statement | PUB | Conejos | 33 min |
| Aug 1, 2:55 PM MDT | Special Weather Statement | PUB | Custer | 35 min |
| Aug 1, 2:57 PM MDT | Severe Thunderstorm Warning | PUB | Conejos, Costilla | 33 min |
| Aug 1, 3:00 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 30 min |
| Aug 1, 3:03 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 27 min |
| Aug 1, 3:10 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Aug 1, 3:15 PM MDT | Flash Flood Warning | PUB | Conejos | 104 min |
| Aug 1, 3:22 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 23 min |
| Aug 1, 3:27 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| Aug 1, 3:41 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Aug 1, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 32 min |
| Aug 1, 3:55 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Aug 1, 4:00 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 30 min |
| Aug 1, 4:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
| Aug 1, 4:11 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Aug 1, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 48 min |
| Aug 1, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 32 min |
| Aug 1, 4:34 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| Aug 1, 5:00 PM MDT | Special Weather Statement | PUB | Las Animas, Otero | 30 min |
| Aug 1, 5:28 PM MDT | Special Weather Statement | PUB | Otero | 32 min |
| Aug 1, 5:49 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 26 min |
Nearby
Special Weather Statements in Colorado, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.